• Previous Article
    Existence and stability results to a class of fractional random implicit differential equations involving a generalized Hilfer fractional derivative
  • DCDS-S Home
  • This Issue
  • Next Article
    Variational principles in the frame of certain generalized fractional derivatives
March  2020, 13(3): 709-722. doi: 10.3934/dcdss.2020039

Generalized fractional derivatives and Laplace transform

1. 

Department of Mathematics, Çankaya University 06790, Ankara, Turkey

2. 

Department of Mathematics and General Sciences, Prince Sultan University, P. O. Box 66833, 11586 Riyadh, Saudi Arabia

3. 

Department of Medical Research, China Medical University, Taichung 40402, Taiwan

4. 

Department of Computer Science and Information Engineering, Asia University, Taichung, Taiwan

* Corresponding author

Received  August 2018 Revised  October 2018 Published  March 2019

Fund Project: The second author would like to thank Prince Sultan University for funding this work through research group Nonlinear Analysis Methods in Applied Mathematics (NAMAM) group number RG-DES-2017-01-17.

In this article, we study generalized fractional derivatives that contain kernels depending on a function on the space of absolute continuous functions. We generalize the Laplace transform in order to be applicable for the generalized fractional integrals and derivatives and apply this transform to solve some ordinary differential equations in the frame of the fractional derivatives under discussion.

Citation: Fahd Jarad, Thabet Abdeljawad. Generalized fractional derivatives and Laplace transform. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 709-722. doi: 10.3934/dcdss.2020039
References:
[1]

T. Abdeljawad, D. Baleanu and F. Jarad, Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives, J. Math. Phys., 49 (2008), 083507, 11pp. doi: 10.1063/1.2970709.  Google Scholar

[2]

T. AbdeljawadF. Jarad and D. Baleanu, On the existence and the uniqueness theorem for fractional differential equations with bounded delay within Caputo derivatives, Sci. China Ser. A: Math, 51 (2008), 1775-1786.  doi: 10.1007/s11425-008-0068-1.  Google Scholar

[3]

T. Abdeljawad and D. Baleanu, Integration by parts and its applications of a new nonlocal fractional derivative with Mittag-Leffler nonsingular kernel, J. Nonlinear Sci. Appl., 10 (2017, 1098-1107. doi: 10.22436/jnsa.010.03.20.  Google Scholar

[4]

T. Abdeljawad and D. Baleanu, Monotonicity results for fractional difference operators with discrete exponential kernels, Adv. Difference Equ., 2017 (2017), Paper No. 78, 9 pp. doi: 10.1186/s13662-017-1126-1.  Google Scholar

[5]

Y. AdjabiF. JaradD. Baleanu and T. Abdeljawad, On Cauchy problems with Caputo-Hadamard fractional derivatives, J. Comput. Anal. Appl., 21 (2016), 661-681.   Google Scholar

[6]

Y. AdjabiF. Jarad and T. Abdeljawad, On generalized fractional operators and a Gronwall type inequality with applications, Filomat, 31 (2017), 5457-5473.  doi: 10.2298/FIL1717457A.  Google Scholar

[7]

R. Almeida, A Caputo fractional derivative of a function with respect to another function, Commun. Nonl. Sci. Numer. Simult., 44 (2017), 460-481.  doi: 10.1016/j.cnsns.2016.09.006.  Google Scholar

[8]

A. Atangana and D. Baleanu, New fractional derivative with non-local and non-singular kernel, Thermal Sci., 20 (2016), 757-763.   Google Scholar

[9]

M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 1 (2015), 73-85.   Google Scholar

[10]

V. Daftardar-Gejji and H. Jaffari, Analysis of a system of nonautonomous fractional differential equations involving Caputo derivatives, J. Math. Anal. Appl., 328 (2007), 1026-1033.  doi: 10.1016/j.jmaa.2006.06.007.  Google Scholar

[11]

D. Delbosco and L. Rodino, Existence and uniqueness for a nonlinear fractional differential equation, J. Math. Anal. Appl., 204 (1996), 609-625.  doi: 10.1006/jmaa.1996.0456.  Google Scholar

[12]

Y. Y. Gambo, F. Jarad, T. Abdeljawad and D. Baleanu, On Caputo modification of the Hadamard fractional derivative, Adv. Difference Equ., 2014 (2014), 12pp. doi: 10.1186/1687-1847-2014-10.  Google Scholar

[13]

R. Hilfer, Applications of Fractional Calculus in Physics, Word Scientific, Singapore, 2000. doi: 10.1142/9789812817747.  Google Scholar

[14]

F. Jarad, T. Abdeljawad and D. Baleanu, Caputo-type modification of the Hadamard fractional derivative, Adv. Difference Equ., 2012 (2012), 8pp. doi: 10.1186/1687-1847-2012-142.  Google Scholar

[15]

F. JaradT. Abdeljawad and D. Baleanu, On the generalized fractional derivatives and their Caputo modification, J. Nonlinear Sci. Appl., 10 (2017), 2607-2619.  doi: 10.22436/jnsa.010.05.27.  Google Scholar

[16]

F. Jarad, E. Uğurlu, T. Abdeljawad and D. Baleanu, On a new class of fractional operators, Adv. Difference Equ., 2017 (2017), Paper No. 247, 16 pp. doi: 10.1186/s13662-017-1306-z.  Google Scholar

[17]

U. N. Katugampola, New approach to generalized fractional integral, Appl. Math. Comput., 218 (2011), 860-865.  doi: 10.1016/j.amc.2011.03.062.  Google Scholar

[18]

U. N. Katugampola, A new approach to generalized fractional derivatives, Bul. Math. Anal.Appl., 6 (2014), 1-15.   Google Scholar

[19]

A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Fifferential Equations, North Holland Mathematics Studies, 204, Amsterdam, 2006.  Google Scholar

[20]

A. A. Kilbas, Hadamard type fractional calculus, J. Korean Math. Soc., 38 (2001), 1191-1204.   Google Scholar

[21]

C. F. Lorenzoand and T. T. Hartley, Variable order and distributed order fractional operators, Nonlinear Dynam., 29 (2002), 57-98.  doi: 10.1023/A:1016586905654.  Google Scholar

[22]

R. L. Magin, Fractional calculus in Bioengineering, House Publishers, Redding, 2006. Google Scholar

[23]

D. S. Oliveira and E. Capelas de Oliveira, On a Caputo-type fractional derivatives, Available from: http://www.ime.unicamp.br/sites/default/files/pesquisa/relatorios/rp-2017-13.pdf. doi: 10.1515/apam-2017-0068.  Google Scholar

[24]

I. Podlubny, Fractional Differential Equations, Academic Press: San Diego CA, 1999.  Google Scholar

[25]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, 1993.  Google Scholar

[26]

J. Vanterler daC. Sousa and E. Capelas de Oliveira, On the $\psi$-Hilfer fractional derivative, Commun. Nonl. Sci. Numer. Simult., 60 (2018), 72-91.  doi: 10.1016/j.cnsns.2018.01.005.  Google Scholar

[27]

J. Vanterler da C. Sousa and E. Capelas de Oliveira, A Gronwall inequality and the Cauchy-tupe problem by means of $\psi$-Hilfer operator, preprint, arXiv: 1709.03634. Google Scholar

[28]

J. Vanterler da C. Sousa and E. Capelas de Oliveira, A new fractional derivative of variable order with non-singular order and fractional differential equations, preprint, arXiv: 1712.06506. Google Scholar

[29]

X. J. YangH. M. Srivastava and J. A. T. Machado, A new fractional derivatives without singular kernel: Application to the modelling of the steady heat flow, Therm. Sci., 20 (2016), 753-756.   Google Scholar

show all references

References:
[1]

T. Abdeljawad, D. Baleanu and F. Jarad, Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives, J. Math. Phys., 49 (2008), 083507, 11pp. doi: 10.1063/1.2970709.  Google Scholar

[2]

T. AbdeljawadF. Jarad and D. Baleanu, On the existence and the uniqueness theorem for fractional differential equations with bounded delay within Caputo derivatives, Sci. China Ser. A: Math, 51 (2008), 1775-1786.  doi: 10.1007/s11425-008-0068-1.  Google Scholar

[3]

T. Abdeljawad and D. Baleanu, Integration by parts and its applications of a new nonlocal fractional derivative with Mittag-Leffler nonsingular kernel, J. Nonlinear Sci. Appl., 10 (2017, 1098-1107. doi: 10.22436/jnsa.010.03.20.  Google Scholar

[4]

T. Abdeljawad and D. Baleanu, Monotonicity results for fractional difference operators with discrete exponential kernels, Adv. Difference Equ., 2017 (2017), Paper No. 78, 9 pp. doi: 10.1186/s13662-017-1126-1.  Google Scholar

[5]

Y. AdjabiF. JaradD. Baleanu and T. Abdeljawad, On Cauchy problems with Caputo-Hadamard fractional derivatives, J. Comput. Anal. Appl., 21 (2016), 661-681.   Google Scholar

[6]

Y. AdjabiF. Jarad and T. Abdeljawad, On generalized fractional operators and a Gronwall type inequality with applications, Filomat, 31 (2017), 5457-5473.  doi: 10.2298/FIL1717457A.  Google Scholar

[7]

R. Almeida, A Caputo fractional derivative of a function with respect to another function, Commun. Nonl. Sci. Numer. Simult., 44 (2017), 460-481.  doi: 10.1016/j.cnsns.2016.09.006.  Google Scholar

[8]

A. Atangana and D. Baleanu, New fractional derivative with non-local and non-singular kernel, Thermal Sci., 20 (2016), 757-763.   Google Scholar

[9]

M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 1 (2015), 73-85.   Google Scholar

[10]

V. Daftardar-Gejji and H. Jaffari, Analysis of a system of nonautonomous fractional differential equations involving Caputo derivatives, J. Math. Anal. Appl., 328 (2007), 1026-1033.  doi: 10.1016/j.jmaa.2006.06.007.  Google Scholar

[11]

D. Delbosco and L. Rodino, Existence and uniqueness for a nonlinear fractional differential equation, J. Math. Anal. Appl., 204 (1996), 609-625.  doi: 10.1006/jmaa.1996.0456.  Google Scholar

[12]

Y. Y. Gambo, F. Jarad, T. Abdeljawad and D. Baleanu, On Caputo modification of the Hadamard fractional derivative, Adv. Difference Equ., 2014 (2014), 12pp. doi: 10.1186/1687-1847-2014-10.  Google Scholar

[13]

R. Hilfer, Applications of Fractional Calculus in Physics, Word Scientific, Singapore, 2000. doi: 10.1142/9789812817747.  Google Scholar

[14]

F. Jarad, T. Abdeljawad and D. Baleanu, Caputo-type modification of the Hadamard fractional derivative, Adv. Difference Equ., 2012 (2012), 8pp. doi: 10.1186/1687-1847-2012-142.  Google Scholar

[15]

F. JaradT. Abdeljawad and D. Baleanu, On the generalized fractional derivatives and their Caputo modification, J. Nonlinear Sci. Appl., 10 (2017), 2607-2619.  doi: 10.22436/jnsa.010.05.27.  Google Scholar

[16]

F. Jarad, E. Uğurlu, T. Abdeljawad and D. Baleanu, On a new class of fractional operators, Adv. Difference Equ., 2017 (2017), Paper No. 247, 16 pp. doi: 10.1186/s13662-017-1306-z.  Google Scholar

[17]

U. N. Katugampola, New approach to generalized fractional integral, Appl. Math. Comput., 218 (2011), 860-865.  doi: 10.1016/j.amc.2011.03.062.  Google Scholar

[18]

U. N. Katugampola, A new approach to generalized fractional derivatives, Bul. Math. Anal.Appl., 6 (2014), 1-15.   Google Scholar

[19]

A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Fifferential Equations, North Holland Mathematics Studies, 204, Amsterdam, 2006.  Google Scholar

[20]

A. A. Kilbas, Hadamard type fractional calculus, J. Korean Math. Soc., 38 (2001), 1191-1204.   Google Scholar

[21]

C. F. Lorenzoand and T. T. Hartley, Variable order and distributed order fractional operators, Nonlinear Dynam., 29 (2002), 57-98.  doi: 10.1023/A:1016586905654.  Google Scholar

[22]

R. L. Magin, Fractional calculus in Bioengineering, House Publishers, Redding, 2006. Google Scholar

[23]

D. S. Oliveira and E. Capelas de Oliveira, On a Caputo-type fractional derivatives, Available from: http://www.ime.unicamp.br/sites/default/files/pesquisa/relatorios/rp-2017-13.pdf. doi: 10.1515/apam-2017-0068.  Google Scholar

[24]

I. Podlubny, Fractional Differential Equations, Academic Press: San Diego CA, 1999.  Google Scholar

[25]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, 1993.  Google Scholar

[26]

J. Vanterler daC. Sousa and E. Capelas de Oliveira, On the $\psi$-Hilfer fractional derivative, Commun. Nonl. Sci. Numer. Simult., 60 (2018), 72-91.  doi: 10.1016/j.cnsns.2018.01.005.  Google Scholar

[27]

J. Vanterler da C. Sousa and E. Capelas de Oliveira, A Gronwall inequality and the Cauchy-tupe problem by means of $\psi$-Hilfer operator, preprint, arXiv: 1709.03634. Google Scholar

[28]

J. Vanterler da C. Sousa and E. Capelas de Oliveira, A new fractional derivative of variable order with non-singular order and fractional differential equations, preprint, arXiv: 1712.06506. Google Scholar

[29]

X. J. YangH. M. Srivastava and J. A. T. Machado, A new fractional derivatives without singular kernel: Application to the modelling of the steady heat flow, Therm. Sci., 20 (2016), 753-756.   Google Scholar

[1]

Biao Zeng. Existence results for fractional impulsive delay feedback control systems with Caputo fractional derivatives. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021001

[2]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[3]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[4]

Anna Abbatiello, Eduard Feireisl, Antoní Novotný. Generalized solutions to models of compressible viscous fluids. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 1-28. doi: 10.3934/dcds.2020345

[5]

Qianqian Han, Xiao-Song Yang. Qualitative analysis of a generalized Nosé-Hoover oscillator. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020346

[6]

Jie Shen, Nan Zheng. Efficient and accurate sav schemes for the generalized Zakharov systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 645-666. doi: 10.3934/dcdsb.2020262

[7]

Shun Zhang, Jianlin Jiang, Su Zhang, Yibing Lv, Yuzhen Guo. ADMM-type methods for generalized multi-facility Weber problem. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020171

[8]

Anna Anop, Robert Denk, Aleksandr Murach. Elliptic problems with rough boundary data in generalized Sobolev spaces. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020286

[9]

Do Lan. Regularity and stability analysis for semilinear generalized Rayleigh-Stokes equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021002

[10]

Nguyen Huy Tuan, Vo Van Au, Runzhang Xu. Semilinear Caputo time-fractional pseudo-parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020282

[11]

Aihua Fan, Jörg Schmeling, Weixiao Shen. $ L^\infty $-estimation of generalized Thue-Morse trigonometric polynomials and ergodic maximization. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 297-327. doi: 10.3934/dcds.2020363

[12]

Thomas Frenzel, Matthias Liero. Effective diffusion in thin structures via generalized gradient systems and EDP-convergence. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 395-425. doi: 10.3934/dcdss.2020345

[13]

Yen-Luan Chen, Chin-Chih Chang, Zhe George Zhang, Xiaofeng Chen. Optimal preventive "maintenance-first or -last" policies with generalized imperfect maintenance models. Journal of Industrial & Management Optimization, 2021, 17 (1) : 501-516. doi: 10.3934/jimo.2020149

[14]

Jing Zhou, Cheng Lu, Ye Tian, Xiaoying Tang. A SOCP relaxation based branch-and-bound method for generalized trust-region subproblem. Journal of Industrial & Management Optimization, 2021, 17 (1) : 151-168. doi: 10.3934/jimo.2019104

[15]

Junchao Zhou, Yunge Xu, Lisha Wang, Nian Li. Nearly optimal codebooks from generalized Boolean bent functions over $ \mathbb{Z}_{4} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020121

[16]

Xiaopeng Zhao, Yong Zhou. Well-posedness and decay of solutions to 3D generalized Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 795-813. doi: 10.3934/dcdsb.2020142

[17]

Jingjing Wang, Zaiyun Peng, Zhi Lin, Daqiong Zhou. On the stability of solutions for the generalized vector quasi-equilibrium problems via free-disposal set. Journal of Industrial & Management Optimization, 2021, 17 (2) : 869-887. doi: 10.3934/jimo.2020002

[18]

S. Sadeghi, H. Jafari, S. Nemati. Solving fractional Advection-diffusion equation using Genocchi operational matrix based on Atangana-Baleanu derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020435

[19]

Olivier Ley, Erwin Topp, Miguel Yangari. Some results for the large time behavior of Hamilton-Jacobi equations with Caputo time derivative. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021007

[20]

Anh Tuan Duong, Phuong Le, Nhu Thang Nguyen. Symmetry and nonexistence results for a fractional Choquard equation with weights. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 489-505. doi: 10.3934/dcds.2020265

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (2190)
  • HTML views (1451)
  • Cited by (25)

Other articles
by authors

[Back to Top]